BibTeX record journals/automatica/SheZWZH12

download as .bib file

@article{DBLP:journals/automatica/SheZWZH12,
  author    = {Jin{-}Hua She and
               Lan Zhou and
               Min Wu and
               Jie Zhang and
               Yong He},
  title     = {Design of a modified repetitive-control system based on a continuous-discrete
               2D model},
  journal   = {Automatica},
  volume    = {48},
  number    = {5},
  pages     = {844--850},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.automatica.2012.02.019},
  doi       = {10.1016/j.automatica.2012.02.019},
  timestamp = {Tue, 07 Nov 2017 13:40:05 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/SheZWZH12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics